AffiliationDepartment of Mathematics, University of Arizona
MetadataShow full item record
CitationLi, Z., & Wang, W. (2021). Norm inflation for the boussinesq system. Discrete and Continuous Dynamical Systems - Series B, 26(10), 5449–5463.
Rights© 2021 American Institute of Mathematical Sciences. All rights reserved.
Collection InformationThis item from the UA Faculty Publications collection is made available by the University of Arizona with support from the University of Arizona Libraries. If you have questions, please contact us at email@example.com.
AbstractWe prove the norm inflation phenomena for the Boussinesq system on T3. For arbitrarily small initial data (u0,ρ0) in the negative-order Besov spaces B˙−1∞,∞×B˙−1∞,∞, the solution can become arbitrarily large in a short time. Such largeness can be detected in ρ in Besov spaces of any negative order: B˙−s∞,∞ for any s>0.
Note12 month embargo; published 01 October 2021
VersionFinal accepted manuscript